Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

17 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Götze, Friedrich, Naumov, Alexey, and Tikhomirov, Alexander. 2017. “Distribution of linear statistics of singular values of the product of random matrices”. Bernoulli 23 (4B): 3067-3113.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916163
Cordero, Fernando. 2017. “The Deterministic Limit of the Moran Model: a Uniform Central Limit Theorem”. MARKOV PROCESSES AND RELATED FIELDS 23 (2): 313-324.
PUB | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2660899
Götze, Friedrich, and Zaitsev, Andrei Yu. 2014. “EXPLICIT RATES OF APPROXIMATION IN THE CLT FOR QUADRATIC FORMS”. The Annals of Probability 42 (1): 354-397.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690735
Bobkov, Sergey G., Chistyakov, Gennadiy, and Götze, Friedrich. 2014. “Berry-Esseen bounds in the entropic central limit theorem”. Probability Theory and Related Fields 159 (3-4): 435-478.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681719
Bobkov, Sergey G., Chistyakov, Gennadiy P., and Götze, Friedrich. 2014. “Fisher information and the central limit theorem”. Probability Theory and Related Fields 159 (1-2): 1-59.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625752
Bobkov, S. G., Chistyakov, Gennadiy, and Götze, Friedrich. 2013. “Convergence to Stable Laws in Relative Entropy”. Journal Of Theoretical Probability 26 (3): 803-818.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622291
Bobkov, Sergey G., Chistyakov, Gennadiy P., and Götze, Friedrich. 2013. “RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM”. The Annals Of Probability 41 (4): 2479-2512.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596320
Bobkov, Sergey G., and Götze, Friedrich. 2007. “Concentration inequalities and limit theorems for randomized sums”. PROBABILITY THEORY AND RELATED FIELDS 137 (1-2): 49-81.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597582
Bogatyrev, S. A., Götze, Friedrich, and Ulyanov, V. V. 2006. “Non-uniform bounds for short asymptotic expansions in the CLT for balls in a Hilbert space”. JOURNAL OF MULTIVARIATE ANALYSIS 97 (9): 2041-2056.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605272
Bobkov, SG, and Götze, Friedrich. 2003. “On the central limit theorem along subsequences of noncorrelated observations”. THEORY OF PROBABILITY AND ITS APPLICATIONS 48 (4): 604-621.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619181
Bloznelis, M, and Götze, Friedrich. 2000. “An edgeworth expansion for finite-population U-statistics”. BERNOULLI 6 (4): 729-760.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623221
Bentkus, V, and Götze, Friedrich. 1999. “Optimal bounds in non-Gaussian limit theorems for U-statistics”. ANNALS OF PROBABILITY 27 (1): 454-521.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626698
Bentkus, V, and Götze, Friedrich. 1997. “Uniform rates of convergence in the CLT for quadratic forms in multidimensional spaces”. PROBABILITY THEORY AND RELATED FIELDS 109 (3): 367-416.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638739
Bentkus, V, Bloznelis, M, and Götze, Friedrich. 1996. “A Berry-Esseen bound for student's statistic in the non-iid case”. JOURNAL OF THEORETICAL PROBABILITY 9 (3): 765-796.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638947
Bentkus, V, and Götze, Friedrich. 1996. “Optimal rates of convergence in the CLT for quadratic forms”. ANNALS OF PROBABILITY 24 (1): 466-490.
PUB | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1644732
Bolthausen, E, and Götze, Friedrich. 1993. “THE RATE OF CONVERGENCE FOR MULTIVARIATE SAMPLING STATISTICS”. ANNALS OF STATISTICS 21 (4): 1692-1710.
PUB | DOI | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649810
Götze, Friedrich. 1991. “ON THE RATE OF CONVERGENCE IN THE MULTIVARIATE CLT”. ANNALS OF PROBABILITY 19 (2): 724-739.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="central limit theorem"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung